# SDR 2008UALA00760

- Difficulty date: February 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 69,070 hours, 7,851 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Fluctuates
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTS FLICKER ON AND OFF AT ROWS 5, 6 AND 7.  COULD NOT DUPLICATE FAULT. AS PRECAUTION, REPLACED M7925 BATTERY AND M6003 POWER SUPPLY PER MM 33-51-04. SHOOK HARNESSES LOCALLY -- NO FLICKERING NOTED. OBSERVED SYSTEM FOR EXTENDED PERIOD WITH NO FAULTS.
